TU Darmstadt / ULB / TUbiblio

Linearity and regularity with negation normal form

Hähnle, Reiner and Murray, Neil and Rosenthal, Erik (2004):
Linearity and regularity with negation normal form.
In: Theoretical Computer Science, pp. 325--354, 328, (3), [Article]

Item Type: Article
Erschienen: 2004
Creators: Hähnle, Reiner and Murray, Neil and Rosenthal, Erik
Title: Linearity and regularity with negation normal form
Language: German
Journal or Publication Title: Theoretical Computer Science
Volume: 328
Number: 3
Divisions: 20 Department of Computer Science > Software Engineering
20 Department of Computer Science
Date Deposited: 31 Dec 2016 10:40
Identification Number: HMR03
Export:

Optionen (nur für Redakteure)

View Item View Item